# SDR UALA2010051901684

- Difficulty date: May 19, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 66,060 hours, 25,050 cycles
- Engine: Pwa PW2037
- Engine time: 59,343 hours, 21,368 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 1B30517913
- Part serial: 9
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

RT ENG HIGH OIL TEMP, RTFL.  REPLACED LUBRICATION AND SCAVENGE OIL PUMP NR 2 ENGINE IAW AMM.  REPLACED NR 2 ENG OIL TEMP PROBE IAW AMM.  RAN ENG, ALL PARAMETERS NORMAL. EEC NOT REPLACED AFTER TALKING WITH SFOLM AND SFOEP.
